# SDR DHL2003783013

- Difficulty date: June 26, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Engine: Pwa JT8D17A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: O-Ring
- Part number: 388062
- Condition: Broken
- Location: Oil Filter
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, D, O

## Discrepancy

AFTER ENGINE START LOST ALL OIL QUANTITY FOLLOWED OIL PRESSURE ON ENGINE NR 1.  COMPLETED LOW OIL PRESSURE ABNORMAL AND SHUT DOWN ENGINE NR 1 AT 35 PSI.  FOUND O-RING ON OIL FILTER BROKEN.  REMOVED AND REPLACED O-RING AND FILTER.  OPS CHECKED NORMAL IAW M/M 79-33-0.  SERVICED OIL IAW M/M 12-13-1.  CAP RE-SECURED.
